Portugaliae Mathematica   EMIS ELibM Electronic Journals

Vol. 61, No. 2, 2004 · Contents

Journal Home

All Journals

ELibM Home



Bruno Deschamps and Georges Grekos:
En enlevant d'une base additive une partie infinie

Le Mau Hai, Nguyen Van Khue and Bui Quoc Hoan:
Holomorphic mappings of uniformly bounded type and the linear topological invariants $(H_{ub})$, $(LB^\infty)$ and $(DN)$

N. Aissa and D. Hamroun:
Stabilization of a wave-wave system

Indrajit Lahiri and Abhijit Banerjee:
Value distribution of a Wronskian

Yuji Liu, Zhanbing Bai, Zhanjie Gui and Weigao Ge:
Positive periodic solutions of impulsive delay differential equations with sign-changing coefficient

Laszlo Fuchs and Sang Bum Lee:
From a single chain to a large family of submodules

M. Bounkhel and M. Yarou:
Existence results for first and second order nonconvex sweeping process with delay

A.G. Ibrahim and K.S. Alkulaibi:
On the existence of monotone solutions for second-order non-convex differential inclusions in infinite dimensional spaces

Publication date for this issue: 7 Mar 2008.

© 2004 Sociedade Portuguesa de Matemática
© 2004–2008 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition